Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Naproxen Sodium

Aleve All Day Strong 220mg Caplets - 250 Count


Aleve All Day Strong 220mg Caplets - 250 Count by SHOPZEUS at HQ Health Blogs. MPN: 54141472. Hurry! Limited time offer. Offer valid only while supplies last. Active Ingredient (in each caplet) Purposes Naproxen sodium 220 mg (naproxen 200


Product Description

Active Ingredient (in each caplet) Purposes Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)*.................................................... Pain reliever/fever reducer *nonsteroidal anti-inflammatory drug Back to top Uses temporarily relieves minor aches and pains due to: minor pain of arthritis muscular aches backache menstrual cramps headache toothache the common cold temporarily reduces fever

Features & Highlights

  • naproxen sodium tablets, 220 mg (NSAID)
  • Pain reliever/fever reducer
  • Strength to last 12 hours
  • Capsule-Shaped Tablets

Additional Information

Manufacturer:SHOPZEUS
Brand:SHOPZEUS
Part Number:54141472
Publisher:SHOPZEUS
Studio:SHOPZEUS
MPN:54141472
Package Weight:0.35 pounds
Package Size:2.9 x 1.8 x 1.8 inches

Aleve All Day Strong 220mg Caplets - 250 Count by SHOPZEUS

Buy Now:
Aleve All Day Strong 220mg Caplets - 250 Count

Brand: SHOPZEUS
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$24.99


Quantity:  

 


View More In Naproxen Sodium.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by SHOPZEUS, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Aleve
Temporarily relieves minor aches and pains due to: common cold, backache, headache, menstrual cramps, toothache, minor pain of arthritis and/or muscular aches. Temporarily reduces fever.Bulk size product = extra savings. 250 caps with this product!. ...

By Aleve

By Aleve
mpn: 10504, ean: 0325866105042,
Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Temporarily reduces fever. Strength to last 12 hours. Capsule-shaped tablets.Active Ingredie...

By Members Mark
mpn: 36879, ean: 3085349278157,
Member's Mark 220 mg Naproxen Sodium (400 ct.) (pack of 2)...

By BAYER CORPORATION
sku: 25116906RDCA, mpn: 25116906,
The power of Aleve is available as a tablet. One Aleve has the strength to get you through your day without having to take more pills every few hours.Comes in a small, round tablet. Just 1 tablet can manage pain for up to 12 hours. For minor aches an...

By Berkley and Jensen
mpn: 36879, ean: 0607169090424,
Berkley & Jensen 220mg Naproxen Sodium can be used for the temporary relief of minor aches and pains associated with the common cold, headaches, toothaches, muscular aches, backache and arthritis, and for the reduction of fever.Relieves minor aches a...

By Aleve
mpn: 020657, ean: 0607169091384,
Cut short your aches and pains with this pain reliever and fever reducer containing naproxen sodium. These 220mg liquid gel capsules are formulated to provide up to 12 hours of pain relief....

By Aleve

By Sam's West
ean: 0717228833142,
Member's Mark 220 mg Naproxen Sodium (400 ct.) (pack of 2)...

By Berkley & Jensen
mpn: 693758,
Naproxen Sodium 220mg...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.